# SDR SWAA2013112122646

- Difficulty date: October 24, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 62,709 hours, 51,701 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FIXED LE SKIN CRACKED AT LE STATION 208.  REPAIRED SKIN IAW EA.
